# SDR IPXA2025022516176

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,326 hours, 10,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N : 146T5869-110 PANEL NO : 251TFF (REPAIR).  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.   I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL NO.251TFF , P/N:146T5869-110 AND CONDITION CHECK NORMAL.
